# SDR HEEA0014702

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074303115
- Condition: Faulty
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAS AMPLIFIER TRIPS A/C CIRCUIT BREAKER.
